Cultivate Theme

My experience with side effects of weight loss pills

Just thought I'd let you all laugh at my plight. 36 years old. 310 lbs. So, big guy, but it could be worse. Blood pressure is crazy stupid high. Even from some of the so called top fda approved appetite suppressants in the market

Even on meds, an anxiety attack a couple years ago had me at 330 over 250 or something nuts like that. Coughed up blood. Anti-anxiety meds and it went down a bit...definitely caused by my ex going nuts. (bipolar, locked away in a psych hospital for 3 months) The meds had me at 220 over 160, so they changed them.

A few extra, and it's near 180/120. Added one pill, and now I'm around the average 120/80. But: my hands fall asleep after I'm alseep dizziness is way up appetite is gone (I'm ok with that one, I've lost 15 lbs in the span of 2 weeks).

I can eat an entire pizza (over the span of a few days), but only crap out the equivalent of a fun-size candy bar. Really bad constipation.
I finally gave in and fought it with a suppository, 2 pills, and a bunch of fried Chinese food that would normally be enough. I fought the battle, and won.

And my ass is killing me for it! Suddenly impotent. The pumps work, but with the loss of blood

Views: 2723

Comment

You need to be a member of Mom Bloggers Club to add comments!

Join Mom Bloggers Club

© 2018   Created by Mom Bloggers Club.   Powered by

Badges  |  Report an Issue  |  Terms of Service